# SDR SWIA20250527425

- Difficulty date: April 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FWD DD5 INTERCOSTAL TO HAVE ELONGATED HOLE UPON REMOVAL OF INNER SKIN (C-CHECK RO 05/27/2025)REMOVED DAMAGED INTERCOSTAL, LOCATED NEW SERVICEABLE INTERCOSTAL. MODIFIED INTERCOSTAL IAW MHIRJ REO 601R-52-11-3055 AND INSTALLED INTERCOSTAL IAW CRJ 200 SRM 51-42-06. COMPLETED SKYWEST TASCK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIBLE
